Alert archive / Florida / Small Craft Advisories in 2019
Small Craft Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Mar 31, 2019, 3:26 AM EDT. It took effect at Apr 1, 2019, 5:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2019, 3:26 AM EDT (07:26 UTC)
- In effect from
- Apr 1, 2019, 5:00 AM EDT
- Expired
- Apr 2, 2019, 9:06 PM EDT
- In force
- 40 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
093 WHUS72 KJAX 310726 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 326 AM EDT Sun Mar 31 2019 AMZ450-452-454-312030- /O.NEW.KJAX.SC.Y.0021.190401T0900Z-190403T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 326 AM EDT Sun Mar 31 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 8 PM EDT TUESDAY... The National Weather Service in Jacksonville has issued a Small Craft Advisory, which is in effect from 5 AM Monday to 8 PM EDT Tuesday. * WINDS AND SEAS...Tonight, North winds 10 to 15 knots becoming north northeast 20 to 25 knots in the morning. Seas 3 to 5 feet with occasional seas up to 6 feet. Monday, North northeast winds 20 to 25 knots with a few gusts to around 35 knots. Seas 6 to 8 feet with occasional seas up to 10 feet building to 7 to 10 feet with occasional seas up to 13 feet in the afternoon. Monday night, Northeast winds 15 to 20 knots. Seas 6 to 8 feet with occasional seas up to 10 feet. Tuesday, North northwest winds 15 to 20 knots. Seas 6 to 8 feet with occasional seas up to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ470-472-474-312030- /O.NEW.KJAX.SC.Y.0021.190401T0900Z-190403T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 326 AM EDT Sun Mar 31 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 5 AM EDT WEDNESDAY... The National Weather Service in Jacksonville has issued a Small Craft Advisory, which is in effect from 5 AM Monday to 5 AM EDT Wednesday. * WINDS AND SEAS...Tonight, West northwest winds 10 to 15 knots becoming north northeast 20 to 25 knots late in the evening. Seas 3 to 5 feet with occasional seas up to 6 feet building to 5 to 7 feet with occasional seas up to 9 feet after midnight. Monday, Northeast winds 20 to 25 knots with a few gusts to around 35 knots. Seas 8 to 11 feet with occasional seas up to 14 feet. Dominant period 7 seconds. Monday night, East northeast winds 20 to 25 knots becoming east southeast 15 to 20 knots in the morning. Seas 7 to 10 feet with occasional seas up to 13 feet. Tuesday, Northwest winds 20 to 25 knots with a few gusts to around 35 knots. Seas 7 to 10 feet with occasional seas up to 13 feet. Tuesday night, North winds 15 to 20 knots. Seas 6 to 9 feet with occasional seas up to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
381 WHUS72 KJAX 311859 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 259 PM EDT Sun Mar 31 2019 AMZ450-452-454-010900- /O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 259 PM EDT Sun Mar 31 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 8 PM EDT TUESDAY... * WINDS AND SEAS...North to Northeast winds increasing to 20 to 25 knots with gusts up to 30 knots. Seas building to 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ470-472-474-010900- /O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 259 PM EDT Sun Mar 31 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 5 AM EDT WEDNESDAY... * WINDS AND SEAS...North to northeast winds increasing to 20 to 25 knots with gusts up to 35 knots. Seas building to 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
387 WHUS72 KJAX 010702 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 302 AM EDT Mon Apr 1 2019 AMZ450-452-454-012000- /O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 302 AM EDT Mon Apr 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS AND SEAS...Today, Northeast winds 20 to 25 knots with a few gusts to gale force. Seas 5 to 7 feet with occasional seas up to 9 feet. Tonight, North northeast winds 15 to 20 knots becoming north northwest 10 to 15 knots in the morning. Seas 5 to 7 feet with occasional seas up to 9 feet. Tuesday, North winds 15 to 20 knots. Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ470-472-474-012000- /O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 302 AM EDT Mon Apr 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS AND SEAS...Today, Northeast winds 20 to 25 knots with a few gusts to around 35 knots. Seas 6 to 9 feet with occasional seas up to 11 feet. Tonight, East northeast winds 20 to 25 knots becoming southwest 15 to 20 knots in the morning. Seas 6 to 9 feet with occasional seas up to 11 feet. Tuesday, North northwest winds 20 to 25 knots. Seas 6 to 9 feet with occasional seas up to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
417 WHUS72 KJAX 011929 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 329 PM EDT Mon Apr 1 2019 AMZ450-452-454-020900- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-190402T2000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 329 PM EDT Mon Apr 1 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY... * WINDS AND SEAS...Northeast winds 15 to 20 knots with gusts up to 30 knots. Winds will be Northwest on Tuesday at 15 to 20 knots. Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ470-472-474-020900- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 329 PM EDT Mon Apr 1 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY... * WINDS AND SEAS...Northeast winds 20 to 25 knots with gusts up to 30 knots. Winds will be Northwest on Tuesday at 20 to 25 knots with gusts up to 35 knots. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
674 WHUS72 KJAX 020655 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 255 AM EDT Tue Apr 2 2019 AMZ450-452-454-022000- /O.CON.KJAX.SC.Y.0021.000000T0000Z-190402T2000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 255 AM EDT Tue Apr 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...North northwest winds to 20 knots. Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ470-472-474-022000- /O.CON.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 255 AM EDT Tue Apr 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...Today, North northwest winds 20 to 25 knots with a few gusts to gale force. Seas 6 to 9 feet with occasional seas up to 11 feet. This evening, North winds 10 to 15 knots. Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
408 WHUS72 KJAX 021906 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 306 PM EDT Tue Apr 2 2019 AMZ450-452-454-022015- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-190402T2000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 306 PM EDT Tue Apr 2 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Jacksonville has cancelled the Small Craft Advisory. $$ AMZ470-472-474-030200- /O.CON.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 306 PM EDT Tue Apr 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...North northeast winds 15 knots. Seas 5 to 7 feet with occasional seas up to 9 feet, subsiding to 4 to 6 feet with occasional seas up to 8 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Nelson
212 WHUS72 KJAX 030106 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 906 PM EDT Tue Apr 2 2019 AMZ470-472-474-030215- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 906 PM EDT Tue Apr 2 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Jacksonville has cancelled the Small Craft Advisory. North to Northeast winds 15 to 20 knots and seas 4 to 6 feet will linger tonight over the offshore waters. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 8:43 PM EDT, 6 hours 43 minutes earlier.
Area forecast discussion, Mar 30, 8:43 PM EDT, 6 hours 43 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 843 PM EDT Sat Mar 30 2019 .UPDATE... Sfc ridge is south of the area will continue to push southeast of the area tonight, as a cold front moves into the FL panhandle, central GA and SC by Sunday morning. JAX sounding continues to show dry airmass with PWATs of just under 1 inch, with satellite imagery showing some deeper moisture over srn FL and along the approaching cold front from lower MS Valley into central TN. Radar and satellite show sea breezes have merged inland this evening but noting only thin line of fair wx clouds. Otherwise, we are likely to see increasing high clouds tonight into Sunday morning. Sufficient low level moisture and light boundary layer winds will allow for some patchy fog. SREF and HRRR still suggesting this potential, in addition to low stratus, across the Suwannee Valley area. Little change was made to the fog area in the grids and min temps in the 50s tonight. && .AVIATION... VFR looks to prevail through at least late Sunday morning or early Sunday afternoon, except some chance of fog and/or stratus at KGNV after 09z until about 13z Sunday morning. With the cold front moving into the area Sunday midday time frame, have shown vicinity showers and a chance of t-storms after about 19z, with the frontal passage across the northeast FL terminals roughly 19z-23z, and a bit sooner at KSSI. Light winds tonight become southwest and west on Sunday around 10G20kt. && .MARINE... South-southeast winds near 10 kt this evening will veer to the south-southwest overnight and increase a bit. Seas 2-4 ft, 3-5 ft offshore look good. Little change in the current forecast. && .PRELIMINARY POINT TEMPS/POPS... AMG 58 76 47 56 / 0 20 10 30 SSI 60 77 50 57 / 0 60 30 60 JAX 58 82 53 60 / 0 90 40 70 SGJ 60 80 56 63 / 0 40 50 80 GNV 57 83 54 62 / 0 30 40 80 OCF 56 83 56 67 / 0 0 30 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Shashy/Sandrik
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:45 PM EDT | Special Weather Statement | JAX | Duval | 30 min |
Nearby
Small Craft Advisories in Florida, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.